5 Comments So Far

  1. It’s wonderful that Ana is home …
    My grandmother went on prednisone for a while and she felt nasiated from the medication …
    Feel better Ana !????

  2. I’m so glad that Ana is back home, and I hope she feels much, much better as the days go on. One of the absolute worst parts has to be Ana not feeling well — and dealing with it coming and going and coming — and you seeing her not feel well, as she gets the treatment. I know it is hard to look forward on those days, and brutal that Ana has to go through this. I am keeping my prayers steadfast that Ana is on her way to complete health, and that her inner strength, spirit, and resilience bode well for that. I love decorative napkins the way Imelda Marcos was with shoes…and the other day I bought these beautiful spring-flower napkins that said, “Cherish hope” (from a Bible verse, 15:4). I immediately thought of Ana and you all: hold fast and cherish hope.

    • Edit: The verse was Romans 15:4 — sometimes I learn my Bible on napkins 🙂 Whatever it is, it was my way of praying, hoping, and encouraging you that in those very rough moments — when the cure is experienced as worse than the disease — you might feel all of our support to hold steadfast and remain hopeful. I keep envisioning Ana when she puts these tough, tough days behind her.

  3. I hope her not feeling well is because the drugs entering her body, so it is only temporary ( I think). I just knew that prednisone cause high blood pressure: my heart so aches for Ana, she is still so young. Ana must be really brave to go through all this. For a 12 year old, she is courageous. Hopefully the 1st treatment works well, so she doesn’t have to go the 7 days hospitalization. Our thoughts are with you. Jackie, don’t forget to drink vitamins and eat well, you also need to take care.

Leave a Comment

Your email address will not be published. Required fields are marked *